SOME COMPLEMENTS TO ALGORITHM FOR SOLUTION OF GENERALIZED PROBLEM OF LINEAR PROGRAMMING

被引:0
|
作者
ZUKHOVIT.S
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1961年 / 139卷 / 04期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:783 / &
相关论文
共 50 条
  • [1] AN ALGORITHM FOR THE SOLUTION OF A GENERALIZED PROBLEM ON LINEAR PROGRAMMING
    ZUKHOVITSKII, SI
    [J]. DOKLADY AKADEMII NAUK SSSR, 1960, 133 (01): : 20 - 23
  • [2] ITERATION ALGORITHM FOR SOLUTION OF THE PROBLEM OF LINEAR-PROGRAMMING
    LYCHAK, MM
    [J]. AVTOMATIKA, 1990, (01): : 42 - 54
  • [3] ALGORITHM FOR SOLUTION OF THE LINEAR-PROGRAMMING PROBLEM WITH CONSTRAINT CONTINUUM
    KIRILLOVA, FM
    GABASOV, R
    GAISHUN, PV
    [J]. DOKLADY AKADEMII NAUK BELARUSI, 1986, 30 (12): : 1068 - 1071
  • [4] Solution Algorithm of the Fuzzy Fractional Bilevel Linear Programming Problem
    Amiri, Neda
    Hamidi, Farhad
    Nehi, Hassan Mishmast
    [J]. 2015 4th Iranian Joint Congress on Fuzzy and Intelligent Systems (CFIS), 2015,
  • [5] LINEAR-PROGRAMMING SOLUTION TO GENERALIZED RECTANGULAR DISTANCE WEBER PROBLEM
    MORRIS, JG
    [J]. NAVAL RESEARCH LOGISTICS, 1975, 22 (01) : 155 - 164
  • [6] An Efficient Outer Space Algorithm for Generalized Linear Multiplicative Programming Problem
    Jiao, Hongwei
    Wang, Wenjie
    Chen, Rongjiang
    Shang, Youlin
    Yin, Jingben
    [J]. IEEE ACCESS, 2020, 8 : 80629 - 80637
  • [7] An integer programming problem with a linear programming solution
    Broughan, E
    Zhu, N
    [J]. AMERICAN MATHEMATICAL MONTHLY, 2000, 107 (05): : 444 - 446
  • [8] Solution algorithm for the bilevel linear programming formulation of the network design problem
    Zhao, MX
    Gao, ZY
    [J]. TRAFFIC AND TRANSPORTATION STUDIES, PROCEEDINGS, 2004, : 317 - 325
  • [9] ON A SOLUTION ALGORITHM FOR FUZZY LINEAR PROGRAMMING PROBLEM WITH SECOND-ORDER CONE
    Hasuike, T.
    [J]. IAENG TRANSACTIONS ON ENGINEERING TECHNOLOGIES, VOL 7, 2012, : 92 - 102
  • [10] ALGORITHM FOR SOLUTION OF CONVEX PROGRAMMING PROBLEM
    ZUKHOVITSKII, SI
    POLIAK, RA
    PRIMAK, ME
    [J]. DOKLADY AKADEMII NAUK SSSR, 1963, 153 (05): : 991 - &